# SDR ASOA20120915

- Difficulty date: September 15, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N13133
- Make and model: Emb EMB-145XR
- Aircraft serial: 145712
- Aircraft time: 27,115 hours, 14,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 98377
- Condition: Discharged
- Location: Emergency Light
- Part time: 9,475 hours, 7,261 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A INSPECTION,  THE LT FORWARD OVERWING EMERGENCY EXIT LIGHT AND THE PAX DOOR EMERGENCY LIGHT WERE FOUND TO BE INOPERATIVE. MX R & R THE NUMBER 1 EMERGENCY LIGHT BATTERY, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
